File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Delay-dependent ℒ2-ℒ∞ model reduction for polytopic systems with time-varying delay

TitleDelay-dependent ℒ2-ℒ∞ model reduction for polytopic systems with time-varying delay
Authors
Keywordsℒ2-ℒ∞ Norm.
Model Reduction Problems
Polytopic Systems With Time-Varying Delay
Issue Date2008
Citation
Proceedings Of The Ieee International Conference On Automation And Logistics, Ical 2008, 2008, p. 50-55 How to Cite?
AbstractThis paper considers the ℒ2-ℒ∞ model reduction problems for polytopic system with time-varying delay. In terms of the solution of linear matrix inequalities (LMIs) and inverse constraints, sufficient conditions are presented to construct the reduced order models such that the ℒ2-ℒ∞ gain of the error system between the full order model and the reduced order one is less than a given scalar. © 2008 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/158995
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T09:05:01Z-
dc.date.available2012-08-08T09:05:01Z-
dc.date.issued2008en_US
dc.identifier.citationProceedings Of The Ieee International Conference On Automation And Logistics, Ical 2008, 2008, p. 50-55en_US
dc.identifier.urihttp://hdl.handle.net/10722/158995-
dc.description.abstractThis paper considers the ℒ2-ℒ∞ model reduction problems for polytopic system with time-varying delay. In terms of the solution of linear matrix inequalities (LMIs) and inverse constraints, sufficient conditions are presented to construct the reduced order models such that the ℒ2-ℒ∞ gain of the error system between the full order model and the reduced order one is less than a given scalar. © 2008 IEEE.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE International Conference on Automation and Logistics, ICAL 2008en_US
dc.subjectℒ2-ℒ∞ Norm.en_US
dc.subjectModel Reduction Problemsen_US
dc.subjectPolytopic Systems With Time-Varying Delayen_US
dc.titleDelay-dependent ℒ2-ℒ∞ model reduction for polytopic systems with time-varying delayen_US
dc.typeConference_Paperen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/ICAL.2008.4636118en_US
dc.identifier.scopuseid_2-s2.0-56449092446en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-56449092446&selection=ref&src=s&origin=recordpageen_US
dc.identifier.spage50en_US
dc.identifier.epage55en_US
dc.identifier.scopusauthoridWang, Q=9335766700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats